Reply
depo? RaynaNatalie'sMommy 1 child; Peridot, Arizona 109 posts
30th Nov '12

any issues with you ladies? i been having spotting and i have had it for a month. wondering if its because of the shot

Mom of 4 Little Boys! 4 kids; 2 angel babies; Hillsboro, Oregon 4727 posts
30th Nov '12

Yep. When I was on it I had lots of random and I mean random spotting and never had my period. I also spent the whole time I was on it thinking I was pregnant, no sex drive, gained 15lbs in 3 months and felt like was going to off myself I was so depressed. I didn't take the second shot and went on the Paragard iud instead and would never recommend that thing to anyone.

Zander and Luke's mommy 2 kids; Ankeny, Iowa 2387 posts
30th Nov '12

probably because of depo. i was on it for a while and after the 2nd shot my bleeding pretty much stopped all together. thats why im back on it now, my favorite form of birth control.

BeccaSauraus 1 child; Baton Rouge, Louisiana 1869 posts
30th Nov '12

I bled for 4 months straight after my first shot.

-A- Due October 22; 1 child; Pearl City, Hawaii 1341 posts
30th Nov '12

random spotting but also i have lost lots of hair after the shot i took it only once and after 3 months i still havent gotten my period.

Rebecca(Adam'sMommy) 1 child; Beaufort, South Carolina 3251 posts
30th Nov '12

I am a month past it, I refused to get it again.. And I'm STILL bleeding from it. I'm super pissed. :(

RaynaNatalie'sMommy 1 child; Peridot, Arizona 109 posts
30th Nov '12

It wasn't like this before I was pp. I had it as a teenager and liked it because of the fact that I didn't get periods. So I thought it would work again. But light spotting with dark blood is what I got. IM going to ask about it on Monday.